# SDR CA110803023

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 54,509 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Terminal Block
- Part number: M817142DA1
- Condition: Corroded
- Part time: 55,585 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL 210, THE CABIN PRESSURE WARNING LIGHT CAME ON AND THE CABIN CONTINUED TO CLIMB TO 11,000 ON ITS OWN.  THE CREW HAD NO CONTROL IN AUTO OR MANUAL.  THE ACFT DIVERTED.  DURING DESCENT THE PRESSURIZATION SYS BEGAN WORKING NORMALLY AGAIN.  AFTER EXTENSIVE T/S, A BAD GROUND CONNECTION WAS FOUND AT TB 9811-TB157.  MODULES 1 THROUGH 4 OF TB 9811-TB157 (PN M81714/2-DA1) WERE REPLACED AND GROUND STUD 45 WAS DISASSEMBLED, CLEANED AND REASSEMBLED. THE SYS WAS FUNCTION CHECKED SERVICEABLE.
